# SDR IPXA2018060130210

- Difficulty date: May 30, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,978 hours, 9,740 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE WARNING HORN WAS INTERMITTENT.  REPLACED L1 EVAC SLIDE RELEASE WARNING BUZZER IAW MM 52-73-12-0401, OPS CHECKED NORMAL.
